# SDR DALA1130789875

- Difficulty date: May 2, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 71,726 hours, 65,746 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 STRUT LWR INNER SURFACE, ADJACENT TO AFT ENGINE MOUNT POINT, ANGLE CRACKED AT FASTENER ON AFT FACE OF BULKHEAD.  REMOVED ANGLE PER SRM DC-9 51-30-1, FABBED ANGLE IAW 9915500 (-8) PER SRM DC-9 51-10-4 & 51-10-2 INSTALLED ANGLE PER SRM DC-9 51-30-5 PG 1.  USED TORQUE WRENCH ASSET DATE DUE 09-28-11 ID#11-564 & T.W. ASSET 09-28-11 ID#11-580 AT NR 2 STRUT LWR INNER SURFACE ADJACENT TO AFT ENG MOUNT.
